MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DF-1 PROMRI; ICD
Model Number 429531
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
High shock impedance was reported following a device change out on (b)(6) 2021.Lead was tested, pocket manipulation was unable to produce noise.Lead is a competitor lead, physician is not sure if the high impedance is caused by the lead or the device/ pocket.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Additional Manufacturer Narrative
Device explanted on (b)(6) 2023.Patient was downgraded to a pacemaker.We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
ILIVIA NEO 7 VR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key11210944
Report Number1028232-2021-00403
Device Sequence Number3557060
Product Code LWS
UDI-Device Identifier04035479156763
UDI-Public(01)04035479156763(17)220731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number429531
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer01/24/2021
11/13/2023
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date01/26/2021
11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale